Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 146, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 7:38 AM CDT for Christian County, Effingham County, Shelby County, Illinois. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2011, 7:38 AM CDT (12:38 UTC)
- Expired
- Jun 5, 2011, 8:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Effingham County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 5:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2668 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS53 KILX 051238
SVRILX
ILC021-049-173-051345-
/O.NEW.KILX.SV.W.0146.110605T1238Z-110605T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
738 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 845 AM CDT.
* AT 735 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PANA...OR 7 MILES SOUTHEAST OF TAYLORVILLE...AND
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...PANA...TOWER HILL...LAKEWOOD...COWDEN...BEECHER CITY...
STEWARDSON...SHUMWAY...ALTAMONT...TEUTOPOLIS...WATSON...
DIETERICH...MONTROSE...EDGEWOOD...ROSAMOND...OCONEE...HERRICK...
CLARKSBURG...MODE AND MOCCASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3921 8881 3921 8912 3924 8915 3934 8914
3934 8923 3943 8930 3958 8917 3922 8847
3917 8847 3917 8836 3891 8837 3891 8881
TIME...MOT...LOC 1238Z 307DEG 31KT 3944 8913
WIND...HAIL 60MPH 1.00IN
$$
BARKER3 follow-up statements
739
WWUS53 KILX 051259
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT SUN JUN 5 2011
ILC021-051307-
/O.CAN.KILX.SV.W.0146.000000T0000Z-110605T1345Z/
CHRISTIAN IL-
759 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3891 8881 3921 8881 3921 8912 3924 8915
3928 8908 3935 8903 3950 8902 3922 8847
3917 8847 3917 8836 3891 8837
TIME...MOT...LOC 1257Z 307DEG 31KT 3934 8896
$$
ILC049-173-051345-
/O.CON.KILX.SV.W.0146.000000T0000Z-110605T1345Z/
SHELBY IL-EFFINGHAM IL-
759 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
SOUTHERN SHELBY COUNTIES UNTIL 845 AM CDT...
AT 754 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOWER HILL...OR 10 MILES WEST OF SHELBYVILLE...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...LAKEWOOD...COWDEN...BEECHER CITY...STEWARDSON...
SHUMWAY...ALTAMONT...TEUTOPOLIS...WATSON...DIETERICH...MONTROSE...
EDGEWOOD...HERRICK...CLARKSBURG...MODE...MOCCASIN...LAKE SARA...
ALTAMONT RESERVOIR...SIGEL AND HEARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3891 8881 3921 8881 3921 8912 3924 8915
3928 8908 3935 8903 3950 8902 3922 8847
3917 8847 3917 8836 3891 8837
TIME...MOT...LOC 1257Z 307DEG 31KT 3934 8896
WIND...HAIL 60MPH 1.00IN
$$
BARKER275
WWUS53 KILX 051311
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
811 AM CDT SUN JUN 5 2011
ILC049-173-051345-
/O.CON.KILX.SV.W.0146.000000T0000Z-110605T1345Z/
SHELBY IL-EFFINGHAM IL-
811 AM CDT SUN JUN 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM AND
SOUTHEASTERN SHELBY COUNTIES UNTIL 845 AM CDT...
AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM STEWARDSON TO 6 MILES EAST OF
SHOBONIER...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...TEUTOPOLIS...WATSON...EDGEWOOD...MONTROSE...
DIETERICH...LAKE SARA...ALTAMONT RESERVOIR...SIGEL...HEARTVILLE...
MASON AND ELLIOTSTOWN.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 144 AND 168.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3891 8881 3921 8881 3922 8889 3932 8865
3922 8847 3917 8847 3917 8836 3891 8837
TIME...MOT...LOC 1311Z 307DEG 31KT 3925 8857 3885 8897
WIND...HAIL 60MPH 1.00IN
$$
BARKER602
WWUS53 KILX 051342
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT SUN JUN 5 2011
ILC049-173-051351-
/O.EXP.KILX.SV.W.0146.000000T0000Z-110605T1345Z/
SHELBY IL-EFFINGHAM IL-
842 AM CDT SUN JUN 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR MOST OF EFFINGHAM AND
SOUTHEASTERN SHELBY COUNTIES WILL EXPIRE AT 845 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEASTERN EFFINGHAM COUNTY 915 PM.
LAT...LON 3891 8881 3921 8881 3922 8889 3932 8865
3922 8847 3917 8847 3917 8836 3891 8837
TIME...MOT...LOC 1341Z 307DEG 31KT 3909 8830 3869 8871
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:19 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 5, 6:19 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 619 AM CDT SUN JUN 5 2011 .DISCUSSION... ISSUED 215 AM CDT SUN JUN 5 2011 EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE. HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH- RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND 30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO. THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A LARGE ROLE. SHORT TERM...TODAY THROUGH TUESDAY... EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE- ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY. CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE ACROSS THE SOUTHWEST HALF OF THE CWA. 00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74 OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY INTO TUESDAY. TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER 90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. LONG TERM...WEDNESDAY THROUGH SUNDAY... UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES. GEELHART && .AVIATION... ISSUED 618 AM CDT SUN JUN 5 2011 CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE BEEN PUSHING ACROSS WEST CENTRAL ILLINOIS THE LAST COUPLE HOURS. WORST OF THE FIRST BATCH SHOULD JUST MISS KSPI TO THE SOUTHWEST AS THE FORECAST PERIOD BEGINS...BUT A SECOND BATCH MAY ARRIVE AROUND 1330-1400Z IF IT HOLDS TOGETHER. KPIA WILL ALSO SEE A CLOSE PASS FROM THE SECOND BATCH OF STORMS. HAVE GONE WITH TEMPO GROUPS FOR TSRA AT THESE SITES AS WELL AS KBMI...BUT HELD ONTO VCTS FURTHER EAST FOR NOW...AS SOME OF THE HIGH-RESOLUTION MODELS SHOWED A MARKED DECREASE IN COVERAGE AS THE STORMS REACH THAT FAR EAST. THREAT OF CONVECTIVE ACTIVITY APPEARS TO BE MINIMAL BY ABOUT 20Z. VFR CONDITIONS EXPECTED AFTERWARD THROUGH ABOUT 06Z...WITH SOME POTENTIAL MVFR VISIBILITIES LATE IN THE PERIOD. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 5, 5:34 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 534 AM CDT SUN JUN 5 2011 ILZ027>031-036-037-061100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-74...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT THROUGH FRIDAY. FLOODING ON THE ILLINOIS RIVER WILL DIMINISH AT HENRY ON WEDNESDAY...BUT WILL LINGER DOWNSTREAM AT PEORIA THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND MAY ALSO BE NEEDED THIS AFTERNOON. ILZ040-041-047>050-061100- CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING... THEN BECOME MORE SCATTERED THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND IS POSSIBLE THIS AFTERNOON AS WELL. ILZ042-051>057-061-061100- CHRISTIAN-COLES-DOUGLAS-EDGAR-LOGAN-MACON-MOULTRIE-SANGAMON- SHELBY- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING WEST OF I-55... AND IS POSSIBLE IN AREAS EAST OF I-55. ACTIVATION THIS AFTERNOON IS ALSO POSSIBLE. ILZ038-043>046-061100- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. WHILE A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MORE SIGNIFICANT SEVERE WEATHER THREAT WILL BE FURTHER SOUTHWEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-061100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 534 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH FRIDAY. FLOODING ALONG THE WABASH RIVER WILL SUBSIDE DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS MORNING INTO THE AFTERNOON. GEELHART
In the hours before
Special weather statement, Jun 5, 3:56 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011
ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...
AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKLYN...
LITTLETON...
RUSHVILLE...
CAMDEN...
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
4005 9044 3998 9053 4004 9068 4007 9068
4008 9071 4010 9071 4010 9088 4011 9091
4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123
SMITHLocal storm report, Jun 5, 5:51 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
551 AM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM HAIL WINCHESTER 39.63N 90.46W
06/05/2011 E0.25 INCH SCOTT IL CO-OP OBSERVER
0549 AM HAIL JACKSONVILLE 39.73N 90.23W
06/05/2011 E0.25 INCH MORGAN IL MESONET
SWOP REPORT
&&
GEELHARTSpecial weather statement, Jun 5, 6:50 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT SUN JUN 5 2011
ILZ051-052-061-051245-
CHRISTIAN-SANGAMON-SHELBY-
650 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN SANGAMON COUNTIES UNTIL 745 AM CDT...
AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIVERNON...OR 8 MILES NORTHEAST OF VIRDEN...
MOVING EAST AT 30 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DIVERNON...
PAWNEE...
KINCAID...
MORRISONVILLE...
TAYLORVILLE...
ASSUMPTION...
OTHER LOCATIONS AFFECTED INCLUDE...THAYER...GLENARM...SICILY...
TOVEY...PALMER AND VANDERVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3935 8947 3939 8954 3952 8954 3952 8977
3957 8986 3974 8977 3957 8900 3934 8917
3934 8922
TIME...MOT...LOC 1150Z 288DEG 28KT 3960 8968
BARKERSpecial weather statement, Jun 5, 7:17 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 AM CDT SUN JUN 5 2011
ILZ040-051315-
SCHUYLER-
717 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER COUNTY UNTIL 815
AM CDT...
AT 712 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TENNESSEE...OR 10 MILES SOUTHWEST OF
MACOMB...MOVING SOUTH AT 45 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN SCHUYLER COUNTY...INCLUDING THE CITY OF BROOKLYN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4029 9091 4028 9059 4000 9052 3998 9054
3997 9059 4002 9062 4005 9068 4007 9068
4008 9071 4010 9071 4010 9091 4024 9092
TIME...MOT...LOC 1217Z 351DEG 38KT 4033 9082
BARKERSpecial weather statement, Jun 5, 7:29 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT SUN JUN 5 2011
ILZ027>029-051330-
KNOX-PEORIA-STARK-
729 AM CDT SUN JUN 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN PEORIA AND
SOUTHWESTERN STARK COUNTIES UNTIL 830 AM CDT...
AT 726 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WATAGA...OR 6 MILES NORTH OF GALESBURG...
MOVING SOUTHEAST AT 30 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN KNOX...PEORIA AND STARK COUNTIES...INCLUDING THE CITIES OF
WATAGA...ONEIDA...WILLIAMSFIELD...ELMORE AND LAURA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4095 8980 4072 8999 4071 9020 4097 9045
4107 9045 4115 9039
TIME...MOT...LOC 1230Z 295DEG 27KT 4103 9032
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:43 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 3 hr |
| Jun 4, 7:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more | 54 min |
| Jun 4, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 57 min |
| Jun 5, 3:56 AM CDT | Special Weather Statement | ILX | Schuyler | 64 min |
| Jun 5, 4:52 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 53 min |
| Jun 5, 5:05 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 55 min |
| Jun 5, 5:50 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 55 min |
| Jun 5, 6:50 AM CDT | Special Weather Statement | ILX | Christian | 55 min |
| Jun 5, 7:17 AM CDT | Special Weather Statement | ILX | Schuyler | 58 min |
| Jun 5, 7:29 AM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Jun 5, 7:34 AM CDT | Flash Flood Warning | ILX | Cass, Morgan, Schuyler, Scott | 5 hr |
| Jun 5, 8:15 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 42 min |
| Jun 5, 8:25 AM CDT | Areal Flood Advisory | ILX | Christian, Effingham, Jasper, Shelby | 6 hr |
| Jun 5, 8:36 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 39 min |
| Jun 5, 8:52 AM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 5, 10:25 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.